Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24497
Title: On the concavity of Dirichlet's eta function and related functional inequalities
Authors: Alzer, H
Kwong, MK
Keywords: Concavity
Dirichlet's eta function
Functional inequalities
Issue Date: 2015
Publisher: Academic Press Inc.
Source: Journal of number theory, 2015, v. 151, p. 172-196 How to cite?
Journal: Journal of Number Theory 
Abstract: We prove the strict concavity of Dirichlet's eta function η(s)=∑j=1∞(-1)j-1js on (0, ∞). This extends a result of Wang, who proved in 1998 that η is strictly logarithmically concave on (0, ∞).Several new inequalities satisfied by η are also presented. Among them is the double-inequality. log 2<η(x)1/xη(y)1/yη(xy)1/xy<1, for all x, y∈. (1, ∞). Both bounds are sharp.
URI: http://hdl.handle.net/10397/24497
ISSN: 0022-314X
DOI: 10.1016/j.jnt.2014.12.009
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Dec 7, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Dec 8, 2017

Page view(s)

53
Last Week
2
Last month
Checked on Dec 10, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.